# SDR UIEA2013071600369

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 60,501 hours, 9,056 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB AND ENROUTE, FIRE APU EICAS MESSAGE DISPLAYED AND BELL SOUNDED.  ACCOMPLISHED QRH PROCEDURE 8.1.  INDICATION EXTINGUISHED UPON LANDING (REPLACED AFLOTS CARD, OPS NORMAL).
